Stevens-Johnson Syndrome

If you or a loved one is suffering with Stevens-Johnson syndrome due to medical negligence, please contact our experienced personal injury attorneys today.

Read Our Free Medical Malpractice Guide

Question:

What should I do if a medication error has caused Stevens-Johnson syndrome?

Answer:

Stevens-Johnson SyndromeWe have multiple clients that have a very catastrophic condition called Stevens-Johnson Syndrome, and it is the name of a condition that can occur with medication errors when someone has the wrong type of medication or too much of a medication. It literally, in layman’s terms, causes the skin to die and become necrotic. They are egregious cases. It starts as blistering or rashes, and it will literally turn into a burn that can consume the whole body. These patients are typically treated as burn patients, at burn units, and if they survive, they’re left with horrific injuries, sometimes blindness, horrific scarring and horrific limitations as to how they can live their life.


Were you or a loved one seriously injured due to hospital negligence and have questions about Stevens-Johnson Syndrome?
Contact our experienced Jacksonville medical malpractice lawyers at Edwards & Ragatz, P.A. today for a free no obligation consultation and case evaluation.
Let our years of experience work for you.

Subscribe to Our YouTube Channel